Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A unified treatment of some basic problems in homotopy theory


Author: Peter I. Booth
Journal: Bull. Amer. Math. Soc. 79 (1973), 331-336
MSC (1970): Primary 55F05, 55F20, 55G40, 54C35, 54D50; Secondary 55B20, 55E05
MathSciNet review: 0315710
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. I. Booth, The exponential law of maps. I, Proc. London Math. Soc. (3) 20 (1970), 179–192. MR 0253275
  • 2. Peter I. Booth, The section problem and the lifting problem, Math. Z. 121 (1971), 273–287. MR 0298657
  • 3. Peter I. Booth, The exponential law of maps. II, Math. Z. 121 (1971), 311–319. MR 0298658
  • 4. A. Clark, Quasi-topology and compactly generated spaces, Mimeographed Notes, Brown University, Providence, R.I. (unpublished).
  • 5. Edwin H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210112
  • 6. E. Spanier, Quasi-topologies, Duke Math. J. 30 (1963), 1–14. MR 0144300
  • 7. R. M. Vogt, Convenient categories of topological spaces for algebraic topology, Proceedings of the Advanced Study Institute on Algebraic Topology (1970), Vol. III, Mat. Inst., Aarhus Univ., Aarhus, 1970, pp. 649–656. Various Publ. Ser., No. 13. MR 0346750

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F05, 55F20, 55G40, 54C35, 54D50, 55B20, 55E05

Retrieve articles in all journals with MSC (1970): 55F05, 55F20, 55G40, 54C35, 54D50, 55B20, 55E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13157-X